Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 77, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Aug 2, 2013, 8:46 PM EDT for Allen County, Indiana. It took effect at Aug 2, 2013, 9:57 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2013, 8:46 PM EDT (00:46 UTC)
- In effect from
- Aug 2, 2013, 9:57 PM EDT
- Expired
- Aug 3, 2013, 1:42 PM EDT
- In force
- 16 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spy Run Creek at Ft. Wayne Childrens Zoo (SPYI3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04182808, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 2, 3:57 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Aug 2, 3:57 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EDT FRI AUG 2 2013 .SYNOPSIS... ISSUED AT 351 PM EDT FRI AUG 2 2013 A PAIR OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH A COLD FRONTAL BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE REGION TONIGHT INTO EARLY SATURDAY. THE BELOW NORMAL TEMPERATURES WILL CONTINUE SUNDAY AND MONDAY BEHIND THIS FRONT WITH MAINLY DRY CONDITIONS. A WARM FRONT WILL APPROACH THE AREA TUESDAY BRINGING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 351 PM EDT FRI AUG 2 2013 PRIMARY SHORT TERM FORECAST CONCERN WILL BE ON CONVECTIVE POTENTIAL TONIGHT INTO EARLY SATURDAY. SHOWERS AND EMBEDDED THUNDERSTORMS HAVE SHIFTED EAST OF THE FORECAST AREA THIS AFTERNOON AS ISENTROPIC UPGLIDE HAS WEAKENED THROUGH THE DAY AND SHIFTED NORTH AND EAST OF LOCAL AREA. WATER VAPOR IMAGERY AT 18Z INDICATING A COUPLE OF SHORT WAVES OF INTEREST FOR TONIGHT/EARLY SATURDAY. THE FIRST OF THESE SHORT WAVES CONTINUES TO DIG ACROSS THE ARROWHEAD OF MINNESOTA ACROSS NORTHERN WISCONSIN. ANOTHER SMALLER SCALE WAVE APPEARS TO BE KICKING OUT OF EASTERN NEBRASKA...WITH SOME PRONOUNCED VEERING MID/UPPER LEVEL FLOW PER MERRIMAN PROFILER DATA PAST HOUR BEHIND THIS SHORT WAVE. A 120 KNOT UPPER JET STREAK DIGGING THROUGH BASE OF NORTHERN GREAT LAKES UPPER TROUGH WILL PLACE LOCAL AREA INCREASINGLY IN MORE FAVORED RIGHT ENTRANCE REGION BY LATE EVENING. VISIBLE SATELLITE IMAGERY TRENDS OVER PAST SEVERAL HOURS HAVE BEEN TOWARD BUILDING CU ALONG PREFRONTAL TROUGH TYPE FEATURE FROM THE QUAD CITIES INTO NORTHEAST ILLINOIS WHERE SFC DEW POINTS HAVE POOLED INTO THE UPPER 60S TO AROUND 70. ABOVE MID/UPPER LEVEL FORCING MECHANISMS SHOULD INTERACT WITH NARROW PREFRONTAL TROUGH TYPE FEATURE TO INCREASE COVERAGE OF SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON ACROSS NORTHEAST ILLINOIS...AND EVENTUALLY INTO NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN AS LARGER SCALE FRONTAL RESPONSE SHIFTS INTO THE AREA. RAP INITIALIZATION DATA DOES INDICATE THE RELATIVE STABLE BUBBLE ACROSS NORTHERN INDIANA GIVING WAY TO AXIS OF 100 HPA MLCAPES ON THE ORDER OF 1000 J/KG LATE THIS AFTERNOON. BASED ON HOW CURRENT SCENARIO SEEMS TO BE UNFOLDING...HAVE NOT MADE MANY CHANGES TO SCT POPS TRANSITIONING TO LIKELY POPS EARLY THIS EVENING ESPECIALLY SOUTHERN HALF AS FRONTAL CIRCULATION BEGINS TO MATURE. EXPECTING SCATTERED CONVECTION TO GENERALLY MERGE INTO LARGER AREA OF RAIN AND EMBEDDED THUNDERSTORMS AS THIS OCCURS. SOME DECENT RAINFALL AMOUNTS POSSIBLE ESPECIALLY SOUTHERN HALF GIVEN MOISTURE POOLING ALONG THE FRONT AND INCREASING FRONTOGENETIC RESPONSE LATER THIS EVENING. A FEW STRONGER CELLS ARE POSSIBLE LATE AFTERNOON/EARLY EVENING THROUGH ABOUT 00Z ACROSS ESPECIALLY WESTERN HALF GIVEN FAIRLY ROBUST DEEP LAYER SHEAR...BUT OVERALL SEVERE THREAT SHOULD REMAIN ISOLATED DUE TO MARGINAL INSTABILITY PROFILES. GENERALLY UTILIZED SREF IDEA FOR TIMING FRONTAL PROGRESSION INTO SATURDAY MORNING WHICH LARGELY SUPPORTS GOING FORECAST SO NO SIGNIFICANT CHANGES MADE TO SATURDAY POPS WITH BULK OF PRECIP SHIFTING SOUTH OF THE AREA LATE MORNING. && .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 351 PM EDT FRI AUG 2 2013 BRIEF RETURN TO TRANQUIL WEATHER EXPECTED FOR EARLY NEXT WEEK. SHORTWAVE RIDGING/SUBTLE MIDLEVEL HEIGHT RISES AND ANTICYCLONIC LOW LEVEL FLOW WILL BRING DRY CONDITIONS BEGINNING SATURDAY NIGHT AS THE COLD FRONT EXITS OUR AREA. LIGHT NORTHERLY WINDS/CAA AND DECREASING CLOUDS SHOULD ALLOW FOR A COOL NIGHT WITH LOWS DROPPING INTO THE LOW TO MID 50S PER CONSENSUS OF LATEST RAW AND STATISTICAL GUIDANCE. STRONG NEGATIVE THETA-E ADVECTION WILL LEAD TO MOSTLY SUNNY SKIES ON SUNDAY WITH JUST ENOUGH BOUNDARY LAYER MOISTURE SEEN IN FORECAST SOUNDINGS TO SUPPORT A FEW DIURNAL CU. 850MB TEMPS ALSO DROP INTO THE SINGLE DIGITS BUT AMPLE SUN SHOULD PUSH AFTERNOON TEMPS INTO THE MID 70S FOR MOST LOCATIONS. SURFACE HIGH WILL DRIFT OVERHEAD BY SUNDAY NIGHT WITH ANOTHER COOL NIGHT IN THE LOW 50S EXPECTED. A FEW AREAS IN OUR NORTHEAST MAY EVEN TOUCH UPPER 40S IF MIDLEVEL CLOUDS HOLD OFF LONG ENOUGH. SLIGHT MODERATION OF CANADIAN AIRMASS WILL ALLOW TEMPS ON MONDAY TO CLIMB A DEGREE OR TWO HIGHER BUT STILL ONLY MID TO UPPER 70S AT BEST. BY THE MIDDLE OF NEXT WEEK A PIECE OF ENERGY IS EXPECTED TO BREAK OFF THE POLAR VORTEX AND PHASE WITH THE PERSISTENT HUDSON BAY CLOSED LOW...ESTABLISHING A DEEP PV ANOMALY THAT IS EXPECTED TO MEANDER ACROSS SOUTHERN CANADA FOR MUCH OF NEXT WEEK. MEANWHILE...SEVERAL WEAK SHORTWAVES EMANATING FROM THE NORTHWEST CONUS TROUGH WILL BE SHEARED ACROSS THE GREAT LAKES IN FAST WNW FLOW ALOFT ON THE SOUTH SIDE OF AFOREMENTIONED ANOMALY. RETURN FLOW ON THE BACKSIDE OF DEPARTING SURFACE HIGH WILL ALSO BEGIN TO ADVECT A SLIGHTLY WARMER AND MORE MOIST/UNSTABLE AIRMASS BACK INTO THE REGION DURING THIS TIME. NEEDLESS TO SAY NUMERICAL GUIDANCE IS STRUGGLING WITH THE EVOLUTION OF THIS PATTERN. LATEST 12Z GFS IS CONTINUING TO TREND TOWARD THE MORE CONSISTENT ECMWF IN SHOWING THE BEST PRECIP POTENTIAL HOLDING OFF UNTIL LATE TUESDAY AND INTO WEDNESDAY BUT CONTINUES TO SHOW SIGNIFICANT DIFFERENCES BY LATE IN THE WEEK. CERTAINLY COULD BE A FEW SCATTERED SHOWERS FROM WAA/ISENTROPIC ASCENT ON TUESDAY BUT WILL HIGHLIGHT WEDNESDAY WITH THE HIGHEST POPS AS THE MAIN SHORTWAVE/COLD FRONT PUSH THROUGH THE REGION. WILL LEAVE THE END OF THE WEEK DRY FOR NOW UNTIL THE MODELS GET A BETTER HANDLE ON EVOLUTION OF DEEP CANADIAN VORTEX. SLIGHTLY WARMER TEMPS EXPECTED NEXT WEEK IN SOUTHWEST FLOW AHEAD OF FRONT BUT STILL HOVERING NEAR TO EVEN SLIGHTLY BELOW NORMAL FOR EARLY AUGUST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 153 PM EDT FRI AUG 2 2013 ISENTROPIC FORCING WILL CONTINUE TO SHIFT EAST OF THE AREA AND WEAKEN OVER THE NEXT FEW HOURS. THIS WILL RESULT IN LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ACROSS FAR NORTHEAST INDIANA TO SHIFT EAST OF KFWA BY 19Z. VISIBLE SATELLITE IMAGERY DEPICTS SOME ENHANCEMENT TO CU BACK ACROSS NORTHERN ILLINOIS ALONG WEAK PREFRONTAL CONVERGENCE ZONE. LARGE SCALE FORCING WILL CONTINUE TO INCREASE OVER THE NEXT SEVERAL HOURS AS UPPER LEVEL SHORT WAVE ACROSS THE UPPER MIDWEST DROPS INTO THE GREAT LAKES REGION. WARM SECTOR SHOULD BECOME INCREASINGLY MORE ACTIVE WITH SHOWERS AND EMBEDDED THUNDERSTORMS BY THE 21Z-00Z TIMEFRAME. BASED ON ORIENTATION OF PREFRONTAL CONVERGENCE ZONE...WOULD SUSPECT BEST CHANCE OF SHRA/TSRA AT KFWA IN THE 00Z-05Z TIMEFRAME. CONFIDENCE IN COVERAGE/DURATION OF ADDITIONAL SHOWERS AT KSBN SOMEWHAT LOW AND HAVE CONFINED PRECIP MENTION TO TEMPO -SHRA IN THE 21Z TO 01Z TIMEFRAME. WINDS TO BECOME LIGHT WEST/NORTHWEST BEHIND THE FRONT TONIGHT WITH FOCUS FOR ADDITIONAL PRECIP LIKELY REMAINING SOUTH OF KFWA ON SATURDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...AGD AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 2, 5:05 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EDT FRI AUG 2 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EDT FRI AUG 2 2013 /405 AM CDT FRI AUG 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AREA. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY... AND A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE IS A SMALL POTENTIAL FOR SEVERE STORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EDT FRI AUG 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE IS A SMALL POTENTIAL FOR SEVERE STORMS ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 2, 5:54 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT FRI AUG 2 2013
INZ026-027-OHZ024-022245-
ADAMS IN-VAN WERT OH-WELLS IN-
554 PM EDT FRI AUG 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN VAN WERT...EASTERN
WELLS AND CENTRAL ADAMS COUNTIES...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLUFFTON...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONROE...
OHIO CITY...
PETERSON...
WILLSHIRE...PLEASANT MILLS AND SALEM...
SCHUMM AND WREN...
ABANAKA...DULL AND GLENMORE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4081 8434 4081 8440 4068 8440 4068 8444
4073 8445 4073 8471 4072 8471 4072 8479
4066 8480 4072 8520 4082 8512 4084 8434
TIME...MOT...LOC 2154Z 275DEG 34KT 4078 8508
LEWISSpecial weather statement, Aug 2, 6:53 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT FRI AUG 2 2013
INZ017-018-025>027-022330-
ADAMS IN-ALLEN IN-HUNTINGTON IN-WELLS IN-WHITLEY IN-
653 PM EDT FRI AUG 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WELLS...
NORTHWESTERN ADAMS...NORTHEASTERN HUNTINGTON...SOUTHEASTERN WHITLEY
AND SOUTHERN ALLEN COUNTIES...
AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBIA CITY...MOVING SOUTHEAST AT 40 MPH.
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FORT WAYNE...
DUNFEE AND ARCOLA...
ROLLING HILLS AND ABOITE...
NINE MILE...
YODER...
HESSEN CASSEL...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
VERY HEAVY RAIN WITH THESE STORMS WILL CREATE PONDING OF WATER ON
ROADWAYS AND CAUSE DRAINAGE DITCHES AND CULVERTS TO FILL QUICKLY.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4085 8498 4098 8538 4105 8553 4120 8550
4108 8483
TIME...MOT...LOC 2252Z 293DEG 33KT 4112 8540
LEWISSpecial weather statement, Aug 2, 7:16 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 716 PM EDT FRI AUG 2 2013 INZ018-OHZ015-024-022345- ALLEN IN-PAULDING OH-VAN WERT OH- 716 PM EDT FRI AUG 2 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN PAULDING... NORTHWESTERN VAN WERT AND SOUTHEASTERN ALLEN COUNTIES... AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW HAVEN...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... WOODBURN... MONROEVILLE... PAYNE... ZULU AND TILLMAN... EDGERTON AND TOWNLEY... MCGILL AND DIXON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4111 8462 4092 8472 4104 8510 4116 8500 TIME...MOT...LOC 2316Z 289DEG 26KT 4110 8495 LEWIS
Local storm report, Aug 2, 7:27 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
727 PM EDT FRI AUG 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG ABOITE 41.00N 85.32W
08/02/2013 ALLEN IN TRAINED SPOTTER
TREE DOWN ON POWER LINES IN ABOITE. TIME ESTIMATED FROM
RADAR.
&&
NGSpecial weather statement, Aug 2, 7:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT FRI AUG 2 2013
INZ018-027-OHZ015-024-030015-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-
744 PM EDT FRI AUG 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN PAULDING...VAN WERT...
NORTHERN ADAMS AND SOUTHEASTERN ALLEN COUNTIES...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DECATUR...MOVING SOUTHEAST AT 35 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
VERY HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DECATUR AND PAYNE...
CONVOY...
OHIO CITY...
DIXON AND MCGILL...
RIVARE AND WORSTVILLE...
PLEASANT MILLS...TIPTON AND BRICETON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
TORRENTIAL RAINFALL HAS BEEN OBSERVED WITH THESE STORMS.
ROADS...UNDERPASSES...DITCHES AND LOW LYING AREAS WILL BE AFFECTED
BY THE HEAVY RAIN.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4081 8440 4068 8440 4069 8444 4073 8445
4073 8471 4071 8481 4083 8507 4092 8506
4109 8480 4108 8434 4099 8434 4099 8440
4091 8440 4090 8435 4087 8434 4082 8434
TIME...MOT...LOC 2341Z 297DEG 29KT 4090 8497
LEWISLocal storm report, Aug 2, 8:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
833 PM EDT FRI AUG 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HEAVY RAIN 7 N FORT WAYNE 41.18N 85.13W
08/02/2013 M2.37 INCH ALLEN IN TRAINED SPOTTER
ADDITIONAL RAINFALL MEASURED SINCE 800 AM
&&
LEWISThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:19 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Kosciusko, Wabash, Wells, Whitley | 3 hr |
| Aug 2, 9:36 PM EDT | Flash Flood Warning | IWX | Allen, Fulton, Huntington, Kosciusko, Marshall, Wabash and 1 more | 6 hr |
| Aug 2, 11:02 PM EDT | Areal Flood Advisory | IWX | Adams, Cass, Fulton, Huntington, Miami, Pulaski and 3 more | 3 hr |
| Aug 2, 11:21 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Aug 3, 12:02 AM EDT | Special Weather Statement | IWX | Blackford, Cass, Grant, Jay, Miami, White | 58 min |
| Aug 3, 3:30 AM EDT | Areal Flood Warning | IWX | Allen, Whitley | 6 hr |
| Aug 3, 5:28 AM EDT | Dense Fog Advisory | IWX | Branch, Cass, Hillsdale, Saint Joseph | 4 hr |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.